# SDR 95ZZZX3212

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16PA
- Make and model: Beech F33A
- Aircraft serial: CE1465
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Turbonormalizing
- Part number: STCSA5223NM
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DECREASED AIRCRAFT PERFORMANCE NOTED FOLLOWING INSTALLATION OF TURBO-NORMALIZING STC NR SA 5223NM.  INVESTIGATION FOUND TURBO FLITE SYSTEM WEIGHT DATA TO BE INCORRECT.  USING CORRECTED DATA STILL DOES NOT APPEAR CORRECT PER ACTUAL WEIGHT DATA FROM AIRCRAFT.
